# SDR AALA970776

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6823
- Make and model: Boeing 727223
- Aircraft serial: 19701
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STR 27L OUTBOARD END FITTING AT STA 740 HAS HEAVY CORROSION.  FABRICATED NEW FITTING AND INSTALLED PER SRM 51-10-1.  77,504 HOURS.  CYCLES, 52,602.  (X)
